Fertility Network UK
13,106 members • 21,200 posts

Completely exhausted 😴😴😴

Hi

I hope you are all well and enjoying the sunshine!

I am on the 4th day of stimulation injections and the main thing I am experiencing is exhaustion. I don't know whether it's linked to the injections or all just in my head but I'm struggling to keep my eyes open! I slept for much of yesterday and 13 hours last night!

Is this normal? Any top tips on boosting energy levels?

Many thanks 😀😀

4 Replies
oldest • newest

Hi Darkhaired1. Oh dear, such a nuisance! It could well be that the drugs are affecting you. However, if it continues, maybe have a chat to your GP and see whether you need your iron levels checking etc. Hope you soon wake up, bless you! Diane

Reply

You should call your doctor.

I heard about some kind of post effects but your case is very strange.

In case of energy boosting there are a lot of energetic cocktails.

But I won`t recommend them in period of stimulation.

Hope that everything would be fine and this effect would disappear.

Reply

what kind of injects you have? Have you consulted your GP? I suppose it's not normal to be exhausted as you are. When I had my stims I didn't feel super exhausted just slight effects of the meds I took.

Maybe it's better to change the meds or I don't know..

Hope you'll be fine soon.

xxx

Reply

Thanks all. I am on Gonal F 300mcg. I just went out for some fresh air, which helped. Will see how I get on and will speak to doc if I'm still this tired tomorrow. Thanks! xx

Reply

You may also like...